# SDR DHL2003721008

- Difficulty date: September 17, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF DUE TO ILLUMINATION OF EQUIPMENT ACCESS LIGHT ON SECOND OFFICERS PANEL.  WT - 147.1, AIRSPEED - 70 KTS, OAT - 22 C, PRESS ALT - 460', BRAKE ENERGY ZONE: NORMAL.  ITEM TRANSFERRED TO DMI 14168 PER MEL 52-4 CAT-C.  PLACARD INSTALLED.  REF DMI 14168, REJECTED T/O DUE TO EQUIPMENT ACCESS DOOR LIGHT ILLUMINATING.  INSPECTED EQUIPMENT ACCESS DOOR.  OPERATED SEVERAL TIMES, OPS CHECKED GOOD IAW  BMM CHAPTER 52-40-11, REJECTED T/O DUE TO INDICATION ONLY THIS CLEARS DMI 14168, PLACARD REMOVED.
